# SDR WX0A2024031631999

- Difficulty date: March 16, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 48,367 hours, 29,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) PASSENGER COMPARTMENT, FR68 WEB RH SIDE, CRACK FOUND AT LOWER STOP FITTING #1 LOWER INBD HOLE. / PASSENGER COMPARTMENT AT FRAME 68 BTW STRINGER 21R-22R (RH) AT LOWER STOP FITTING #1 LOWER INBOARD HOLE, PERMANENTLY REPAIRED PERFORMED AS PER SRM -53-41-12-300-011 REV 148 AND COMPLY AS PER SRM 53-41-12-300-008 REV 148.  REPAIR CLASSIFIED CATEGORY B WITH FUTURE INSPECTION REQUIRED AS PER SRI 53-41-12-205-010 REV 148.  DUE TO COMPLEXITY OF FUTURE INSPECTIONS SEE ALLEGIANT FORM M313 ON ATTACHED SHEET.  SEE AWS FOR DETAILS OF WORK ACCOMPLISHED AND NDT REPORT MWO: 57604-3.  STOP REPAIR PART P/N: R5342079920101, PO#: 2061750.  FREEZE PLUG: MATERIAL BAR 1.5IN P/N: 7075T7351, PO#: 1789045."
